# SDR KO0R201507140125

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 75,173 hours, 13,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TORQUE BOX UNDER WING BARREL HAS EVIDENCE OF CORROSION INSIDE KEEL BEAM ACCESS HOLE, ON VERTICAL STIFFENER AT APPROX STATION 1383, RBL 37.
